Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Hyper pigmentation on the face. Stretch marks on the face after chemical peeling. Tried elocon cream, olivia cream. Advice?

Hi,i m 22 years old suffered by hyperpigmentation on my face since 8 months.accidently the chemical peel is done on my face by doctor nd my face became very pigmented with black stretch marks over cheeks, forehead an near jaw.I had tried elocon cream,olivia cream,tri-o-block cream,wanish cream suggested by many dermatologists but no result i used glycolic cream suggested by doctor since 2 months bt again no result. so plz can you tell me what i have to do now?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi im dr satya.
welcome to health care magic,
sorry to hear that the chemical peel was responsible for the pigmentation.
over energetic chemical peel may be responsible for this, the best results are obtained when you dont meddle with the pigmentation and apply calmine lotion which acts as a mild sunscreen. application of 6 % glycolic acid and kojic acid over the pigment has some benefit.
please do not get depressed as this pigmentation is usually transient.
protect from sunlight
things will change, for the better.
thank you
feel free to contact.
dr satya
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor